Alert archive / Nevada / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 4, NWS Reno, NV

June 5, 2015Mineral County, Nevada

NWS Reno, NV issued this severe thunderstorm warning at Jun 5, 2015, 2:07 PM PDT for Mineral County, Nevada. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2015, 2:07 PM PDT (21:07 UTC)
Expired
Jun 5, 2015, 2:45 PM PDT
In force
38 min
Issued by
NWS Reno, NV
Area
Storm-based polygon

County Mineral County, NV

The radar

The Reno radar (KRGX), 172 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Reno, NV (KREV), launched 12:00Z, 9.1 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 12:00Z on 2015-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 12:00Z on 2015-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1168 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

524 
WUUS55 KREV 052107
SVRREV
NVC021-052145-
/O.NEW.KREV.SV.W.0004.150605T2107Z-150605T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RENO NV
207 PM PDT FRI JUN 5 2015

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL MINERAL COUNTY IN WESTERN NEVADA...

* UNTIL 245 PM PDT

* AT 206 PM PDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 
  CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 
  NEAR LUNING...AND MOVING WEST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LUNING AND INDIAN HEAD PEAK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE NOW FOR HIGH WINDS...HAIL...HEAVY RAIN AND DEADLY LIGHTNING.
DURING A SEVERE THUNDERSTORM...SEEK SHELTER INSIDE A STURDY STRUCTURE
AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3863 11807 3845 11808 3845 11836 3868 11833
TIME...MOT...LOC 2106Z 094DEG 11KT 3855 11818 

$$

JW
2 follow-up statements
515 
WWUS55 KREV 052122
SVSREV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
222 PM PDT FRI JUN 5 2015

NVC021-052145-
/O.CON.KREV.SV.W.0004.000000T0000Z-150605T2145Z/
MINERAL NV-
222 PM PDT FRI JUN 5 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM PDT
FOR CENTRAL MINERAL COUNTY...

AT 221 PM PDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR LUNING...
MOVING WEST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
LUNING AND INDIAN HEAD PEAK. 

LAT...LON 3863 11807 3845 11808 3845 11836 3868 11833
TIME...MOT...LOC 2121Z 094DEG 11KT 3855 11824 

$$

JW
153 
WWUS55 KREV 052143
SVSREV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
243 PM PDT FRI JUN 5 2015

NVC021-052153-
/O.EXP.KREV.SV.W.0004.000000T0000Z-150605T2145Z/
MINERAL NV-
243 PM PDT FRI JUN 5 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MINERAL COUNTY WILL
EXPIRE AT 245 PM PDT...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED. 
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3863 11807 3845 11808 3845 11836 3868 11833
TIME...MOT...LOC 2137Z 094DEG 11KT 3855 11824 

$$

JW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 2:06 PM PDT, 1 minute earlier.

Area forecast discussion, Jun 5, 2:06 PM PDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
206 PM PDT FRI JUN 5 2015

.SYNOPSIS...

LOW PRESSURE WILL LINGER INTO SATURDAY WITH A CHANCE FOR SHOWERS AND
THUNDERSTORMS EACH AFTERNOON. SOME DRYING IS EXPECTED SUNDAY AND
MONDAY AS THE LOW PULLS AWAY. ANOTHER LOW MAY BRING AN INCREASE IN
STORMS AGAIN FOR THE MIDDLE OF NEXT WEEK. TEMPERATURES WILL SEE A
SLOW WARMING TREND INTO NEXT WEEK.

&&

.SHORT TERM...

THUNDERSTORM DEVELOPMENT BEGAN TODAY IN MONO COUNTY AROUND 11 AM
WITH WIDESPREAD DEVELOPMENT CURRENTLY. HRRR MODEL SHOWS MAIN
THUNDERSTORM DEVELOPMENT ALONG THE SIERRA WITH ANOTHER WAVE
PROGRESSING GENERALLY FROM EAST TO WEST THIS AFTERNOON AS MOISTURE
PIVOTS AROUND THE UPPER LOW OVER SOUTHERN CALIFORNIA. BETTER
CLEARING THIS MORNING AND TEMPERATURES FORECAST AROUND 10 DEGREES
ABOVE YESTERDAY SHOULD ALLOW BETTER THUNDERSTORM COVERAGE AND SOME
POTENTIALLY STRONGER STORMS TO DEVELOP TODAY.

IN FACT, A SMALL COLD AIR FUNNEL CLOUD WAS SEEN FROM THE NWS
OFFICE JUST AFTER 1 PM TODAY. WHILE THE STORM JUST NORTH OF STEAD
WAS RELATIVELY CLOSE (20 MILES) TO THE RADAR, NO ROTATION WAS
EVIDENT ON RADAR. WHILE IT IS NOT OUT OF THE QUESTION THIS COULD
HAPPEN AGAIN TODAY, THESE TYPE OF COLD AIR FUNNELS ARE VERY WEAK
AND SHORT-LIVED.

YESTERDAY, AREAS THAT THUNDERSTORMS MOVED OVER QUICKLY RECEIVED
AROUND .3 INCH OF PRECIP. NEAR VIRGINIA CITY, RAINFALL TOTALED
1.2 INCHES WHERE STORMS REDEVELOPED OVER THE SAME AREA. EXPECT
SIMILAR RAINFALL RATES TODAY WITH RATES UP TO AN INCH AN HOUR.
MOST STORMS SHOULD HAVE SOME WESTWARD MOTION AROUND 10-15 MPH. THE
MAIN CONCERN FOR HEAVIER RAIN WILL COME FROM SLOWER MOVING STORMS
AND STORMS RE-DEVELOPING OVER THE SAME AREA MULTIPLE TIMES.

LOW PRESSURE CURRENTLY OVER SOUTHERN CALIFORNIA WILL SLOWLY SHIFT
INTO SOUTHERN NEVADA BY SATURDAY WITH A SIMILAR PATTERN OF
WIDESPREAD SHOWERS AND THUNDERSTORMS EXPECTED. STORM MOTION ON
SATURDAY WILL BE MORE SOUTHERLY AND THUNDERSTORM INITIATION WILL
ALSO BE CONTINGENT ON THE AMOUNT OF CLEARING IN THE MORNING. BY
SUNDAY, THE LOW CONTINUES TO MOVE EAST AND WEAKEN ALLOWING DRIER
NORTHEAST FLOW ALOFT INTO THE AREA. THUNDERSTORMS WILL STILL BE
POSSIBLE ON SUNDAY BUT SHOULD BE MOSTLY CONFINED TO THE SIERRA.
TOLBY

.LONG TERM...MONDAY THROUGH FRIDAY...

UNSETTLED WEATHER PATTERN CONTINUES THROUGH MUCH OF NEXT WEEK.
WARMER TEMPERATURES WILL BRING SOME INCREASE IN INSTABILITY EARLY IN
THE WEEK, WITH ANOTHER LOW POSSIBLY MOVING INTO CALIFORNIA TO BRING
INCREASED THUNDERSTORM POTENTIAL BY MIDWEEK. THIS PATTERN MAY
CONTINUE LATER IN THE WEEK, BUT THERE IS MUCH MORE UNCERTAINTY
BEYOND WEDNESDAY. FORECAST CONFIDENCE IN THE OVERALL WEATHER PATTERN
IS MEDIUM THROUGH WEDNESDAY, BUT LOW FOR NEXT THURSDAY AND FRIDAY.

MONDAY LOOKS TO BE LESS ACTIVE AS MOST OF THE REGION WILL BE IN
BETWEEN WEATHER SYSTEMS. A WEAK UPPER DISTURBANCE COMBINED WITH
INCREASED HEATING AND NORTHEAST TO EAST SURFACE FLOW MAY PRODUCE
SOME SHOWERS AND THUNDERSTORMS NEAR THE SIERRA AND PARTS OF WESTERN
NV SOUTH OF HIGHWAY 50, BUT COVERAGE IS LIKELY TO BE MORE SPARSE
WITH SHORTER DURATION PULSE TYPE CELLS. FOR WESTERN NV NORTH OF
HIGHWAY 50, SOME WARMING ALOFT IS MORE LIKELY TO CAP MOST
CONVECTION.

FOR TUESDAY, THE NEXT UPPER LOW APPEARS TO BE FARTHER OFFSHORE,
WHICH MAY LIMIT THE COVERAGE OF THUNDERSTORMS. HOWEVER, FURTHER
HEATING IS EXPECTED WITH HIGHS IN THE LOWER 90S FOR LOWER
ELEVATIONS, SO WE WILL KEEP A MENTION OF THUNDER ACROSS THE REGION
WITH BETTER POTENTIAL NEAR THE SIERRA AND INTO NORTHEAST CA.

FOR WEDNESDAY, THE LOW MOVES INLAND WITH LATEST GUIDANCE FAVORING A
TRACK ACROSS SOUTHERN CA, ALTHOUGH ANOTHER WEAK DISTURBANCE MAY MOVE
ACROSS NORTHEAST CA. WE WILL KEEP THE BEST CHANCE OF THUNDERSTORMS
OF THE WEEK ACROSS THE REGION FOR WEDNESDAY, ALTHOUGH WITH THE TRACK
OF THE LOW BEING MORE UNCERTAIN, WE ARE NOT FAVORING ANY PARTICULAR
AREA FOR MORE WIDESPREAD DEVELOPMENT.

LATER NEXT WEEK, THERE ARE SIGNIFICANT VARIATIONS AND
INCONSISTENCIES AMONG THE MEDIUM RANGE GUIDANCE, RESULTING IN LOW
FORECAST CONFIDENCE. SCENARIOS RANGE FROM ANOTHER UPPER LOW MOVING
INTO CALIFORNIA BY FRIDAY WHICH WOULD BRING ANOTHER ROUND OF ACTIVE
CONVECTION, TO A RIDGE REBUILDING OVER THE WEST WITH DRIER AIR MASS
ENDING THE THUNDERSTORM THREAT AND TEMPERATURES SURGING WELL INTO
THE 90S. UNTIL WE GET A BETTER IDEA ON WHICH TREND EVOLVES, WE WILL
MAKE FEW CHANGES FOR THURSDAY, KEEPING THE SLIGHT CHANCE OF
THUNDERSTORMS WITH ABOVE NORMAL MAX TEMPS (UPPER 80S FOR LOWER
ELEVATIONS) IN THE CURRENT FORECAST AND CONTINUE IT THROUGH FRIDAY.
MJD

&&

.AVIATION...

SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP THRU
THIS AFTERNOON AND EARLY EVENING ACROSS WESTERN NV AND THE SIERRA.
FOR WESTERN NV TERMINALS, EXPECT CLOUD BASES TO LOWER TO MVFR AT
TIMES WITH BRIEF IFR POSSIBLE DURING HEAVIER RAIN. FOR SIERRA
TERMINALS, THERE IS A BETTER CHANCE FOR IFR CIG/VSBY DUE TO PERIODS
OF HEAVIER RAIN. MOUNTAIN TOP OBSCURATIONS ARE LIKELY THRU THIS
EVENING, WITH SMALL HAIL AND OUTFLOW GUSTS TO 35 KT ALSO POSSIBLE.
ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED SATURDAY WITH
SIMILAR AVIATION-RELATED IMPACTS.

WITH RAIN SHOWERS PROBABLE AROUND KTRK LATER TODAY, PATCHY FOG
DEVELOPMENT IS AGAIN POSSIBLE AROUND THE TERMINAL AND SOME
SIERRA VALLEYS EARLY SAT AM, MAINLY BETWEEN 10-14Z. MJD

&&

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)

In the hours before

Special weather statement, Jun 5, 12:09 PM PDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
1209 PM PDT FRI JUN 5 2015

CAZ073-052015-
MONO CA-
1209 PM PDT FRI JUN 5 2015

...HEAVY RAIN NEAR AND SOUTHEAST OF BRIDGEPORT...

AT 1207 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR BRIDGEPORT. THIS STORM WAS NEARLY STATIONARY.

PEA SIZE HAIL AND HEAVY RAIN ARE OCCURRING WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BRIDGEPORT...BRIDGEPORT-BRYANT FIELD AIRPORT AND JUNCTION U.S 395 AND
CA 270 (BODIE RD).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING OF WATER
ON ROADWAYS INCLUDING U.S. 395. IN AREAS OF STEEP TERRAIN...MINOR
ROCK SLIDES ARE POSSIBLE. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR
HEADLIGHTS IF ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 3833 11915 3817 11905 3811 11923 3830 11931
TIME...MOT...LOC 1907Z 063DEG 1KT 3822 11919

JW
Special weather statement, Jun 5, 12:33 PM PDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
1233 PM PDT FRI JUN 5 2015

CAZ070>073-NVZ001>005-060000-
SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS-
EASTERN SIERRA COUNTIES-GREATER LAKE TAHOE AREA-MONO-
MINERAL AND SOUTHERN LYON COUNTIES-GREATER RENO-CARSON CITY-
MINDEN AREA-WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
NORTHERN WASHOE COUNTY-
INCLUDING THE CITIES OF...CEDARVILLE...EAGLEVILLE...
FORT BIDWELL...PORTOLA...SUSANVILLE...WESTWOOD...SIERRAVILLE...
LOYALTON...SOUTH LAKE TAHOE...TAHOE CITY...TRUCKEE...
MARKLEEVILLE...BRIDGEPORT...COLEVILLE...LEE VINING...
MAMMOTH LAKES...HAWTHORNE...YERINGTON...SMITH VALLEY...MINA...
SCHURZ...GLENBROOK...INCLINE VILLAGE...SPARKS...VERDI...
GARDNERVILLE...VIRGINIA CITY...FERNLEY...FALLON...LOVELOCK...
SILVER SPRINGS...NIXON...IMLAY...EMPIRE...GERLACH
1233 PM PDT FRI JUN 5 2015

...SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN THIS
AFTERNOON...

SHOWERS AND THUNDERSTORMS ARE CURRENTLY DEVELOPING IN THE SIERRA
AND CENTRAL NEVADA EARLY THIS AFTERNOON. THE SHOWERS AND
THUNDERSTORMS WILL BECOME MORE NUMEROUS IN THE NEXT FEW HOURS. THE
PRIMARY THREATS WITH THE STORMS WILL BE LOCALIZED HEAVY RAINFALL
CAUSING PONDING ON ROADWAYS AND SMALL ROCK SLIDES. OTHER THREATS
INCLUDE SMALL HAIL WHICH MAY ACCUMULATE ON HIGHER ELEVATION ROADS
AND WIND GUSTS TO 35 MPH.

HTTP://WEATHER.GOV/RENO
Special weather statement, Jun 5, 1:11 PM PDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
111 PM PDT FRI JUN 5 2015

CAZ071-NVZ003-052100-
LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES CA-GREATER RENO-
CARSON CITY-MINDEN AREA NV-
111 PM PDT FRI JUN 5 2015

...STRONG THUNDERSTORM NORTH OF STEAD APPROACHING COLD SPRINGS
VALLEY...

AT 106 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
COLD SPRINGS VALLEY...OR 10 MILES NORTHWEST OF RENO...MOVING WEST AT
10 MPH.

BRIEF HEAVY RAIN...HAIL TO ONE HALF INCH IN DIAMETER AND WIND GUSTS
TO 35 MPH WILL OCCUR WITH THE STORM.

LOCATIONS IMPACTED INCLUDE...
RENO...STAMPEDE RESERVOIR...DOG VALLEY...GOLDEN VALLEY...LEMMON
VALLEY-GOLDEN VALLEY...LEMMON VALLEY...COLD SPRINGS VALLEY...STEAD...
VERDI-MOGUL...STEAD AIRPORT...US 395 AT CALIF-NEVADA LINE NEAR
BORDERTOWN AND SUN VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING OF WATER
ON ROADWAYS. IN AREAS OF STEEP TERRAIN...MINOR ROCK SLIDES ARE
POSSIBLE. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 3978 11986 3961 11978 3947 12014 3970 12017
      3971 12000
TIME...MOT...LOC 2006Z 072DEG 9KT 3967 11992

JW
Local storm report, Jun 5, 1:21 PM PDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
121 PM PDT FRI JUN 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0108 PM     FUNNEL CLOUD     3 N STEAD               39.68N 119.88W
06/05/2015                   WASHOE             NV   NWS EMPLOYEE

            SEEN FROM THE NWS OFFICE AND NUMEROUS PEOPLE AROUND THE
            AREA.

&&

JWALLMAN
Special weather statement, Jun 5, 1:47 PM PDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
147 PM PDT FRI JUN 5 2015

NVZ004-052145-
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE NV-
147 PM PDT FRI JUN 5 2015

...STRONG STORM EAST OF LOVELOCK...

AT 146 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 22
MILES SOUTHEAST OF UNIONVILLE...OR 34 MILES EAST OF LOVELOCK...MOVING
WEST AT 25 MPH.

HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM AND BRIEF HEAVY
RAINFALL UP TO ONE HALF INCH IS EXPECTED. WIND GUSTS TO 40 MPH AR
ALSO POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BUFFALO MOUNTAIN...JUNCTION I 80 AND NV 396/857 (EXIT 112) AND
MCKINNEY PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING OF WATER
ON ROADWAYS. IN AREAS OF STEEP TERRAIN...MINOR ROCK SLIDES ARE
POSSIBLE. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 4031 11773 4013 11770 4001 11837 4028 11843
TIME...MOT...LOC 2046Z 081DEG 21KT 4022 11782

JW
Local storm report, Jun 5, 1:53 PM PDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
153 PM PDT FRI JUN 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     HAIL             1 N COLD SPRINGS VALLEY 39.68N 119.96W
06/05/2015  E0.25 INCH       WASHOE             NV   TRAINED SPOTTER

            AND 0.30 INCHES OF RAINFALL

&&

JWALLMAN

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 6:22 PM PDTSpecial Weather StatementREVChurchill53 min
Jun 5, 1:11 PM PDTSpecial Weather StatementREVStorey49 min
Jun 5, 1:47 PM PDTSpecial Weather StatementREVPershing58 min
Jun 5, 2:50 PM PDTSpecial Weather StatementREVPershing55 min
Jun 5, 3:03 PM PDTSpecial Weather StatementREVMineral57 min
Jun 5, 3:09 PM PDTSpecial Weather StatementREV81 min
Jun 5, 3:14 PM PDTSevere Thunderstorm WarningREVMineral46 min
Jun 5, 4:00 PM PDTSpecial Weather StatementREVMineral45 min
Jun 5, 4:05 PM PDTSpecial Weather StatementREVPershing55 min
Jun 5, 4:23 PM PDTSpecial Weather StatementREVStorey37 min
Jun 5, 4:29 PM PDTSpecial Weather StatementREVLyon31 min
Jun 5, 4:41 PM PDTSevere Thunderstorm WarningREVPershing34 min
Jun 5, 4:52 PM PDTAreal Flood WarningREVChurchill, Lyon, Washoe113 min

Nearby

Severe Thunderstorm Warnings in Nevada, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.